# SDR AALA202211239059

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WEB LEFT SIDE FORWARD OF AFT PRESSURE BULKHEAD CORRODED LOCATED AT STA 1016 AND LEFT BUTT LINE 33. REMOVED AND REPLACED WEB PER SRM 53-70-51-01.
